# SDR UIEA2021070201467

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,223 hours, 18,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Lt Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS AT FL410( ITEM TRANSFERED TO DMI #149571 IAW MEL 21-51-03-01.  /  LP 1486008: PERFORMED FIM 21-51 FAULT TREE 844, NO FAULTS NOTED. PERFORMED BIT CK PACK #1 IAW AMM 21-51-14. ALL CKS GOOD, THIS CLEARS MDDR 149571. )
